Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Persisting bad breath post intake of medicines - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Dental Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   Hi
Doctor :   How can I help you?
User :   hi good morning
User :   may i know ur name please
Doctor :   I am Dr. XXX
Doctor :   Good Morning.
User :   hello XXXXXXXX this is XXX here
Doctor :   Hello
User :   i am continuing the medic....... u prescribed
User :   for the bad breath
Doctor :   Proceed with your query.
User :   but still i am facing the same problem
Doctor :   ok
User :   becozinc
Doctor :   Have you used the mouthwash?
User :   andlimecee
Doctor :   Ok
User :   no sorry
User :   i did not get that
User :   in medicine store
Doctor :   Then I suggest that you consult a Dentist as there appears to be some infection in your gums.
User :   i am actually staying in XXX
User :   so there is a small dental clinic ,will it be better to go there???????

Doctor :   It is beter for you to get this checked up as you may need to use antibiotics
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor